# SDR AWXA0001156

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 36,214 hours, 17,088 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rod
- Part number: D2727025000400
- Part serial: 0621
- Condition: Stuck
- Location: Rudder
- Part time: 11,480 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

SEA - DURING TAXI FLIGHT CONTROL CHECK, RUDDER PEDALS BINDING IN CENTER GOING FROM RIGHT TO LEFT; RETURNED TO GATE. TROUBLESHOT IAW TSM 27-20-00-810-801 FOUND CENTERING ROD STICKING; REMOVED AND REPLACED CENTERING ROD IAW AMM
